Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 157, NWS Buffalo, NY

December 22, 2015

NWS Buffalo, NY issued this small craft advisory at Dec 22, 2015, 4:00 AM EST. It took effect at Dec 22, 2015, 12:00 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2015, 4:00 AM EST (09:00 UTC)
In effect from
Dec 22, 2015, 12:00 PM EST
Expired
Dec 22, 2015, 3:40 PM EST
In force
4 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WHUS71 KBUF 220900
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
400 AM EST TUE DEC 22 2015

LEZ040-041-221700-
/O.NEW.KBUF.SC.Y.0157.151222T1700Z-151223T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
400 AM EST TUE DEC 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
2 follow-up statements
958 
WHUS71 KBUF 221630
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1130 AM EST TUE DEC 22 2015

LEZ040-041-230000-
/O.CON.KBUF.SC.Y.0157.151222T1700Z-151223T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1130 AM EST TUE DEC 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
268 
WHUS71 KBUF 222040
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EST TUE DEC 22 2015

LEZ040-041-222145-
/O.CAN.KBUF.SC.Y.0157.000000T0000Z-151223T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
340 PM EST TUE DEC 22 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMNISHED BELOW ADVISORY LEVELS AT THIS TIME.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 11:34 PM EST, 4 hours 26 minutes earlier.

Area forecast discussion, Dec 21, 11:34 PM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1134 PM EST MON DEC 21 2015

.SYNOPSIS...
A BROAD SOUTHWEST FLOW ACROSS THE EASTERN HALF OF THE COUNTRY WILL
GENERALLY SUPPORT UNSETTLED WEATHER INTO CHRISTMAS EVE. PERIODIC
RAIN SHOWERS WILL BE ACCOMPANIED BY SIGNIFICANT DAY TO DAY WARMING
WITH NEAR RECORD TEMPERATURES IN THE 60S FORECAST FOR WEDNESDAY AND
THURSDAY. THESE EL NINO DRIVEN TEMPERATURES WILL BE ABOUT 30 DEGREES
ABOVE NORMAL...OR CLOSE TO LEVELS EXPERIENCED DURING THE FIRST HALF
OF OCTOBER.

&&

.NEAR TERM /THROUGH TUESDAY/...
THE REGION WILL BE IN A SOUTHWESTERLY FLOW THROUGH TUESDAY...WITH
LONGWAVE TROUGHING FROM THE PACIFIC COAST TO THE PLAINS. THE FIRST
OF TWO SHORTWAVES HAS EXITED INTO NORTHERN NEW ENGLAND LATE THIS
EVENING.

AT 1100 PM RADAR SHOWS SCATTERED SHOWERS LIFTING ACROSS LAKE
ONTARIO AND THE EASTERN LAKE ONTARIO REGION...WITH THESE HIT OR
MISS SHOWERS EXPECTED TO CONTINUE TO LIFT NORTH LATE THIS EVENING.
AFTER THIS THERE MAY BE A SPOTTY SHOWER OR DRIZZLE...BUT FOR THE
MOST PART IT SHOULD BE DRY. ANOTHER...MORE POTENT WAVE...WILL LIFT
FROM THE TENNESSEE VALLEY INTO OUR REGION LATE TONIGHT AND ACROSS
OUR REGION ON TUESDAY. THE 00/18Z GUIDANCE HAS TRENDED HIGHER WITH
QPF...AND BOTH RADAR TRENDS AND THE HRRR SUPPORT THIS. BUFKIT
SHOWS THE BEST LIFT WILL BE ALOFT...LIKELY WITH THE SHORTWAVE AND
AIDED BY A FAVORABLE JET QUADRANT. AS A RESULT...EXPECT A RATHER
STEADY AREA OF RAIN TO ENTER SOUTHERN PORTIONS LATE TONIGHT AND TO MOVE
ACROSS WESTERN NEW YORK TUESDAY MORNING BEFORE CROSSING THE
EASTERN LAKE ONTARIO REGION LATE TUESDAY MORNING AND EARLY
AFTERNOON. THIS MAY BRING A HALF INCH OF RAIN TO A CORRIDOR
EXTENDING FROM WELLSVILLE TO SYRACUSE WITH A QUARTER INCH MORE
COMMONPLACE ELSEWHERE. POPS REFLECT THE SAME TRENDS AS BEFORE BUT
ARE A BIT MORE DEFINITIVE.

TEMPERATURES WILL REMAIN STEADY OR SLOWLY RISE OVERNIGHT. CLOUDY
SKIES WILL LIMIT ANY RADIATIONAL COOLING...AND 850MB TEMPERATURES
WILL GRADUALLY WARM THROUGH THE PERIOD. EVEN WITH RAIN AND MOSTLY
CLOUDY SKIES TEMPERATURES ON TUESDAY WILL CLIMB DUE TO WARM AIR
ADVECTION AND RISE INTO THE 50S IN MOST LOCATIONS.

EXPECT FOG TO DEVELOP IN SOME AREAS TONIGHT...ESPECIALLY
IN AREAS WHERE THERE IS SNOW ON THE GROUND. THIS IS DUE TO DEW
POINTS RISING TO WELL ABOVE 32 AND DIMINISHING WINDS.

SPEAKING OF WINDS...WINDS ALOFT WILL DIMINISH THIS EVENING WHICH
WILL RESULT IN LESS GUSTY WINDS THROUGH TUESDAY MORNING. WINDS
ALOFT ARE NOT VERY STRONG...BUT THE TRACK OF THE SURFACE LOW IS
FAVORABLE TO MIX 925MB WINDS TO THE SURFACE WITH THE PASSAGE OF
THE LOW WITH SOME GUSTS TO 35 MPH ACROSS THE NIAGARA FRONTIER
TUESDAY AFTERNOON.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
EVENING UPDATE... LATEST MODELS SHOW WARM FRONT LIFTING NORTH ACROSS
THE FORECAST AREA ON WEDNESDAY AFTERNOON WITH OUR REGION RESIDING
WITHIN THE WARM SECTOR WEDNESDAY NIGHT BEFORE A COLD FRONT SWEEPS
ACROSS THURSDAY. THIS WILL HAVE AN IMPACT ON OUR TEMPS WITH THE
POTENTIAL FOR THE WARMEST TO BE LATER WEDNESDAY INTO WEDNESDAY NIGHT
BEFORE COOLING ON THURSDAY. EVEN WITH THIS SCENARIO WE STILL HAVE
THE POTENTIAL TO BREAK RECORD HIGHS BOTH WEDNESDAY AND THURSDAY WITH
HIGHEST TEMPS OCCURRING OVERNIGHT BRIDGING BOTH DAYS. HAVE ADJUSTED
THE HOURLY TEMP FORECAST TO REFLECT A NON-DIURNAL CURVE WEDNESDAY
NIGHT WHILE BUMPING HIGHS ON WEDNESDAY AND LOWERING A TOUCH ON
THURSDAY BASED ON QUICKER FRONTAL TIMING. THE REST OF THE FORECAST
REMAINS IN TACT.

PREVIOUS DISCUSSION... A HIGHLY AMPLIFIED PATTERN WILL CONTINUE TO
CHARACTERIZE THE MIDDLE OF THE WEEK WITH A FULL-LATITUDE TROUGH
CENTERED ON THE GREAT PLAINS. A POWERFUL UPPER LEVEL JET DIVING
ACROSS THE WESTERN U.S. WILL SERVE TO FURTHER AMPLIFY THIS
FEATURE...ENHANCING MERIDIONAL FLOW ACROSS THE EASTERN U.S. WHILE
DIRECTING A SERIES OF DISTURBANCES NORTHWARDS TOWARDS THE GREAT
LAKES. ALL OF THIS WILL TRANSLATE INTO A PERIOD OF UNSETTLED WEATHER
AND RECORD WARMTH ACROSS WESTERN AND NORTH-CENTRAL NEW YORK AS WE
APPROACH THE CHRISTMAS HOLIDAY. WE WILL DELVE FURTHER INTO THE
DETAILS BELOW...

THE PERIOD WILL OPEN ON A QUIET NOTE TUESDAY NIGHT AS THE AREA WILL
BE UNDER THE INFLUENCE OF SHORTWAVE RIDGING ALOFT...KEEPING
CONDITIONS DRY. WINDS WILL BACK TO THE SOUTH OVERNIGHT AS THE REGION
COMES UNDER THE INFLUENCE OF THE INCREASING MERIDIONAL FLOW DESCRIBED
ABOVE. THIS WILL PUMP INCREASINGLY WARM AND MOIST AIR ACROSS THE
LOWER GREAT LAKES WITH LOWS IN THE MID 40S TUESDAY NIGHT.
TEMPERATURES ON WEDNESDAY WILL REACH INTO THE UPPER 50S AND TOUCH 60
DEGREES ALONG LAKE ERIE...WHERE SOUTHEASTERLY DOWNSLOPING WILL AID
IN BOOSTING TEMPS. THIS WILL BE CLOSE ENOUGH TO AT LEAST TIE RECORD
HIGHS IN MANY LOCALES.

IN ADDITION TO THE POTENTIAL RECORD WARMTH WEDNESDAY...WE WILL SEE A
DECENT CHANCE FOR SHOWERS ACROSS MUCH OF THE FORECAST AREA BY
WEDNESDAY AFTERNOON AS A SHORTWAVE EJECTING OUT OF THE SOUTHERN
APPALACHIANS CROSSES CENTRAL NEW YORK. WHILE THERE MAY BE A
RESPITE BETWEEN SHOWERS ASSOCIATED WITH THIS INITIAL SHORTWAVE
WEDNESDAY AND SHOWERS ASSOCIATED WITH A FRONTAL SYSTEM ON
THURSDAY...GIVEN SOME UNCERTAINTY IN TIMING AND PLACEMENT OF
DETAILS AND CONTINUED ADVECTION OF WARM AND MOIST AIR ACROSS THE
THE REGION THROUGH THE PERIOD...WILL LEAVE IN A CHANCE OF SHOWERS
FOR WEDNESDAY NIGHT. TEMPS WEDNESDAY NIGHT WILL NOT FALL MUCH IF AT
ALL WITH A STIFF SOUTHERLY FLOW.

IF WEDNESDAY FEATURES NEAR-RECORD WARMTH...THURSDAY MAY BREAK
RECORDS ACROSS MUCH OF THE REGION AS 850MB TEMPS SURGE TO AN
ASTOUNDING +12C TO +14C AS GULF OF MEXICO AIR IS DRAWN NORTHWARDS
AHEAD OF A LOW PRESSURE SYSTEM LIFTING FROM THE WESTERN GREAT LAKES
TO JAMES BAY...A SCENARIO WE HAVE SEEN MULTIPLE TIMES THIS WINTER
ALREADY. A STRONG WIND FIELD ALOFT WITH A 850MB JET EXCEEDING 55KTS
WILL CREATE THE POTENTIAL FOR STRONG SOUTHERLY WINDS WEDNESDAY NIGHT
INTO THURSDAY. THE COMBINATION OF EXTREME WARM ADVECTION AND
SOUTHERLY DOWNSLOPING COULD EASILY PUSH TEMPERATURES IN THE 60S
ACROSS THE FORECAST AREA UNLESS THE COLD FRONT ARRIVES EARLY
THURSDAY. IT IS ALSO WORTH NOTING THAT RECORD HIGH LOWS WILL LIKELY
BE SET THURSDAY MORNING OWING TO ABOVE FACTORS WITH TEMPERATURES
REMAINING STEADY WITH LOWS ONLY IN THE MID 50S.

IN ADDITION TO THE WARM AND WINDY CONDITIONS...IT WILL LIKELY
BE WET AS WELL AS THE LOW PASSES TO OUR NORTHWEST AND SHOVES A
WEAKENING COOL FRONT ACROSS THE AREA. IT IS WORTH NOTING THAT THE
BETTER UPPER LEVEL SUPPORT AND THUS HEAVIER RAINFALL WILL LIKELY BE
FOUND OVER CANADA. SHOWERS WILL GRADUALLY TAPER OFF THURSDAY NIGHT
BEHIND THE COOL FRONT WHILE TEMPERATURES FALL BACK INTO THE LOWER
40S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
EVEN WITH THE PASSAGE OF A COOL FRONT THURSDAY... WE WILL CONTINUE
TO SEE MILD TEMPERATURES PERSIST THROUGH THE WEEKEND. FLOW ACROSS
THE LOWER GREAT LAKES WILL FLATTEN OUT AND BECOME MORE ZONAL ALOFT
WITH A BAROCLINIC ZONE LAYING ROUGHLY ACROSS THE GREAT LAKES. WITH
THE UPPER LEVEL JET REMAINING TO OUR NORTH...KEEPING ANY COLD AIR
LOCKED UP OVER CANADA...THE REGION WILL REMAIN UNDER THE INFLUENCE
OF MILD AIR FROM OUR SOUTH. HIGH PRESSURE WILL RESULT IN A DRY
CHRISTMAS DAY...THOUGH LINGERING UPPER LEVEL MOISTURE WILL LIKELY
YIELD FILTERED SUNSHINE AT BEST.

THE NEXT SHOT AT PRECIPITATION WILL BE ON SATURDAY AS UPSTREAM FLOW
AMPLIFIES ONCE AGAIN AND A WAVE MOVING ALONG THE AFOREMENTIONED
BAROCLINIC ZONE BRINGS A SOLID CHANCE OF SHOWERS TO THE LOWER GREAT
LAKES. THE BOUNDARY THEN RETREATS TOP THE SOUTH IN THE WAKE OF THE
WAVE ON SUNDAY...LEADING TO A DRY AND SLIGHTLY COOLER END OT THE
WEEKEND. BY COOLER...IT WILL BE SLIGHTLY COOLER AS HIGHS WILL REMAIN
A SOLID 10 DEGREES ABOVE AVERAGE...IN THE LOWER 40S. ANY COOLDOWN
WILL BE SHORT-LIVED AS WELL AS MODELS ARE IN DECENT AGREEMENT ON
PRODUCING ANOTHER SYSTEM SIMILAR TO THURSDAY'S SYSTEM EARLY NEXT
WEEK...LIKELY LEADING TO ANOTHER ROUND OF POTENTIAL RECORD WARMTH.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
EXPECT MAINLY MVFR CONDITIONS THROUGH 09Z. AFTER THIS STEADY RAIN
WILL MOVE IN AND ADD MOISTURE TO AN ALREADY MOIST ENVIRONMENT
WHICH WILL LOWER CIGS AND VSBY TUESDAY MORNING. LINGERING SNOWPACK
NEAR JHW AND CLIMATOLOGY WILL LIKELY LEAD TO LIFR CIGS AND
FOG. THE LOWEST CONDITIONS ELSEWHERE WILL IMMEDIATELY PRECEDE THE
WIND SHIFT...WITH IMPROVING CONDITIONS WHEN SOUTHWEST WINDS
INCREASE IN THE AFTERNOON AND HELP MIX THE BOUNDARY LAYER.

RAIN WILL END FROM W-E TUESDAY AFTERNOON WITH GRADUALLY IMPROVING
CONDITIONS IN MOST LOCATIONS. MVFR/IFR CONDITIONS WILL PROBABLY
LINGER AT JHW/ART INTO TUESDAY EVENING...WITH CLOUDS LIKELY TO
SCATTER AND/OR LIFT AT BUF/IAG/ROC DUE TO THE STRONGER WINDS.

OUTLOOK...
TUESDAY NIGHT...VFR/MVFR. A CHANCE OF SHOWERS.
WEDNESDAY AND THURSDAY...VFR/MVFR WITH RAIN SHOWERS LIKELY.
FRIDAY...VFR. SATURDAY...VFR EARLY LEADING TO MVFR IN SHOWERS.

&&

.MARINE...
WINDS HAVE DIMINISHED LATE THIS EVENING WITH NO HEADLINES ON THE
WATERS. SOUTHWESTERLY WINDS WILL PICK UP ON LAKE ERIE BEHIND A
WEAK SURFACE LOW TUESDAY AFTERNOON...WITH A BRIEF PERIOD OF NEAR-
SCA CONDITIONS.

AS THE NEXT STORM MOVES ACROSS THE UPPER MISSISSIPPI VALLEY AND
UPPER GREAT LAKES ON WEDNESDAY...WINDS WILL BACK TO THE SOUTHEAST
AND FRESHEN. THIS WILL DIRECT THE HIGHEST WAVES INTO CANADIAN
WATERS...BUT WIND SPEEDS IN EXCESS OF 20 KNOTS COULD LEAD TO
ANOTHER ROUND OF SMALL CRAFT ADVISORIES LATER WEDNESDAY INTO
WEDNESDAY NIGHT.

&&

.CLIMATE...
ALTHOUGH BUFFALO HAS GOTTEN ITS FIRST MEASURABLE SNOW...THIS
WINTER CONTINUES TO BE OFF TO AN EXTRAORDINARILY WARM START.

SPEAKING OF WHICH...YET ANOTHER ROUND OF UNSEASONABLE WARMTH IS
EXPECTED THIS WEEK...AS ANOTHER VERY WARM AIRMASS WILL BRING NEAR
RECORD TO POTENTIALLY RECORD-BREAKING HIGHS BOTH WEDNESDAY AND
THURSDAY (CHRISTMAS EVE). HERE ARE THE CURRENT RECORDS FOR
DECEMBER 23RD AND 24TH...

WEDNESDAY...

CITY.........RECORD HIGH (F)....RECORD WARM LOW (F).....

BUFFALO......59 / 1957...........46 / 1941
ROCHESTER....60 / 1957...........43 / 2006
WATERTOWN....58 / 1990...........42 / 2006

CHRISTMAS EVE...

BUFFALO......59 / 1964...........46 / 1979
ROCHESTER....58 / 1982...........47 / 2014
WATERTOWN....59 / 2014...........49 / 2014

WHEN CONSIDERING THE FORECAST THROUGH THE END OF THE MONTH...
DECEMBER 2015 ALSO STANDS A GOOD CHANCE TO BECOME THE WARMEST
DECEMBER ON RECORD IN WESTERN NEW YORK. CURRENT TRENDS SUGGEST
THAT THE MONTHLY AVERAGE TEMPERATURE MAY WELL TOP 40 DEGREES...
WHICH PUTS THE FOLLOWING RECORDS IN SERIOUS JEOPARDY...

WARMEST MEAN TEMPERATURE RECORDS FOR DECEMBER...

CITY        TEMP YEAR
BUFFALO.....37.6 (1923)
ROCHESTER...39.0 (2006)

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH/WCH
NEAR TERM...APFFEL/WCH
SHORT TERM...SMITH/WOOD
LONG TERM...WOOD
AVIATION...APFFEL
MARINE...APFFEL/RSH/WCH
CLIMATE...THOMAS/JJR
Hazardous weather outlook, Dec 21, 6:49 PM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
649 PM EST MON DEC 21 2015

NYZ001>008-010>014-019>021-085-230000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
649 PM EST MON DEC 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
649 PM EST MON DEC 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SMITH

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.